# SDR ASAA2015100713399

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 231 hours, 85 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Oil Filter Bypas
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED ALONG WITH ENGINE NR 1 3-PACK FLASHING DURING TAXI OUT.  ACFT GROUNDED.  NR 1 ENGINE FMCS CDU SHOWS FAULT CODE 79-31121, THE OIL FILTER SIGNALS DISAGREE.  ACCOMPLISHED FIM 79-05, TASK 817.  REMOVED SCAVENGE OIL FILTER, NO CONTAMINATION NOTED WITH THE OIL SYSTEM.  REPLACED SCAVENGE OIL FILTER REF AMM 79-21-06/401.  ACCOMPLISHED MCD INSPECTION, REF T/C POWER PL-79EO-06942-1, NO CONTAMINATION OR DEBRIS NOTED ON CHIP DETECTORS OR SCAVENGE SCREENS.  INSPECTED J7 WIRING HARNESS, CONNECTOR DP0707, APPROXIMATELY 1 FULL TURN LOSE ON THE ELECTRONIC ENGINE CONTROL.  CHECKED WIRING HARNESS J7 FOR CONTINUITY BETWEEN CONNECTORS DP0707 AND DP0703, NO FAULTS NOTED.  CONTINUITY CHECKS GOOD ON OIL FILTER BYPASS PRESSURE SWITCH, S125, REF WDM 79-33-11.  RECONNECTED WIRING HARNESS J7 REF AMM 73-21-06-400-801-F00.  CLEARED FMCS CDU FAULTS, RAN ENGINES, SCAVENGE OIL FILTER & MCD CHIP DETECTORS LEAK CHECKED GOOD.  ELECTRONIC ENGINE CONTROL BITE CHECK GOOD REF AMM 71-00-00-700-808-F00, NO ENGINE FAULT CODES NOTED.
